| Model Number |
4000 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/06/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing.The sensor was determined to be functioning correctly.
Event or Problem Description
The customer reported that the sensor provided incorrect readings.No known impact or consequence to patient were reported.